# SDR GLBA20060837

- Difficulty date: October 11, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 21,091 hours, 26,717 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AT BL 114.25 AND F.S. 330 FOUND A .094 CRACK ON AFT SPAR, REPAIR PENDING.
